MathSciNet Relay Station
MathSciNet bibliographic data
MR1286004 (96b:47008) 47A53
Rakočević, Vladimir Semi-Fredholm operators with finite ascent or descent and perturbations. Proc. Amer. Math. Soc. 123 (1995), no. 12, 3823–3825.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement